# SDR FDEA201210203700

- Difficulty date: October 20, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310111
- Condition: Corroded
- Location: Zone 500
- Part time: 66,823 hours, 22,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT WING UPPER SKIN PANEL BETWEEN WBL 80 AND 100.   FOUND TO BE OUT OF SRM LIMITS REF 57-21-01, FIG 101, SHEET 4.  ACCOMPLISHED IAW EA F-5721-162988
